Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1995, Volume 40, Issue 3, Pages 481–494 (Mi tvp3444)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotic properties of higher-order periodograms

V. G. Alekseev

A. M. Obukhov Institute of Atmospheric Physics, Russian Academy of Sciences
Full-text PDF (697 kB) Citations (6)
Abstract: Correlation properties of periodograms of third order and of the cumulant periodogram of fourth order are studied. The periodograms are used by the author to construct nonparametric estimators of the bispectral and trispectral density, respectively, of a strictly stationary stochastic process with discrete time. We also indicate conditions under which each of the above-mentioned periodograms is an asymptotically unbiased estimator of the corresponding spectral density.
Keywords: stationary stochastic process, bispectral density, periodogram of third order, trispectral density, cumulant periodogram of fourth order, data window, symmetry properties of spectral densities.
Received: 17.06.1993
English version:
Theory of Probability and its Applications, 1995, Volume 40, Issue 3, Pages 409–419
DOI: https://doi.org/10.1137/1140046
Bibliographic databases:
Language: Russian
Citation: V. G. Alekseev, “Asymptotic properties of higher-order periodograms”, Teor. Veroyatnost. i Primenen., 40:3 (1995), 481–494; Theory Probab. Appl., 40:3 (1995), 409–419
Citation in format AMSBIB
\Bibitem{Ale95}
\by V.~G.~Alekseev
\paper Asymptotic properties of higher-order periodograms
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 3
\pages 481--494
\mathnet{http://mi.mathnet.ru/tvp3444}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1401980}
\zmath{https://zbmath.org/?q=an:0898.62115}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 3
\pages 409--419
\crossref{https://doi.org/10.1137/1140046}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VN31700001}
Linking options:
  • https://www.mathnet.ru/eng/tvp3444
  • https://www.mathnet.ru/eng/tvp/v40/i3/p481
  • This publication is cited in the following 6 articles:
    1. V. G. Alekseev, “On nonparametric estimates of higher spectral densities”, Theory Probab. Appl., 54:3 (2010), 499–504  mathnet  crossref  crossref  mathscinet  isi
    2. V.V. Anh, N.N. Leonenko, L.M. Sakhno, “Statistical inference using higher-order information”, Journal of Multivariate Analysis, 98:4 (2007), 706  crossref
    3. A.G. Barnett, R.C. Wolff, “A time-domain test for some types of nonlinearity”, IEEE Trans. Signal Process., 53:1 (2005), 26  crossref
    4. Alekseev V.G., “Nonparametric estimation of a bispectral density”, Izvestiya Atmospheric and Oceanic Physics, 37:1 (2001), 21–26  isi
    5. V. G. Alekseev, “New Modification of a Fourth-Order Cumulant Periodogram”, Problems Inform. Transmission, 35:3 (1999), 231–235  mathnet  zmath
    6. V. G. Alekseev, “New modifications of second- and third-order periodograms”, Theory Probab. Appl., 42:4 (1998), 559–567  mathnet  mathnet  crossref  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:295
    Full-text PDF :114
    First page:13
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025